MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; SCREWDRIVER

MEDTRONIC SOFAMOR DANEK USA, INC ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM; SCREWDRIVER
Model Number 3030007
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Information was received from a manufacturer representative regarding an event.It was reported that instruments are either broken or worn. there was no patient involvement reported.
 
Additional Manufacturer Narrative
H3: product analysis: part# 3030007 lot# im21b018 visual and optical examination identified that the tip of the screwdriver is worn from what appears to be repeated normal use.This is consistent with anticipated wear.H11: this regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ZEVO¿ ANTERIOR CERVICAL PLATE SYSTEM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer (Section G)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
7635265677
MDR Report Key21187791
Report Number1030489-2025-00247
Device Sequence Number15590047
Product Code HXX
UDI-Device Identifier00643169342293
UDI-Public00643169342293
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3030007
Device Catalogue Number3030007
Device Lot NumberIM21B018
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2023
Initial Report FDA Received Date01/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/24/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown